# SDR AALA202003069014

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 43,970 hours, 21,269 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT DIVERTED TO TUS ON ACCOUNT OF A SUSPECTED FUEL LEAK DUE TO FUEL READING PROBLEM MISMATCH BETWEEN FUEL BURN (TOTALIZER) AND QUANTITIY REMAINING. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE DETERMINED THERE WAS NO FUEL LEAK, RESET FMGC1 AND FMGC 2, ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
